# SDR SWIA202156882

- Difficulty date: February 4, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 202 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ANGLE ATACHED TO STRG 21L AND FS 202.75 HAS POSSIBLE CRACK.   (C-CHECK) RO 3/10/2021    REPLACED  ANGLE BRACKET WITH 1EA. NEW BRACKET & 4 EA SOLID RIVETS AT STRG L21 AT FS202.75, REF: CRJ 200, DRWG PL600-34012, REV-N & CRJ200 SRM 51-42-06	. COMPLIED WITH 51-900-1003-SKY.
